| Model Number |
RNONB8STF |
| Medical Device Problem Codes |
Difficult to Insert (1316); Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a robotic laparoscopic sleeve procedure, when the surgeon performed bariatric surgery on an obese patient, it was necessary to use longer trocars.Since the standard trocar had to be introduced entirely to reach the abdominal cavity, it became impossible to move or adjust the two trocars without exerting significant force.
Additional Manufacturer Narrative
Concomitant products: ronb11stf - ronb11stf postion v2 bldles opt 11m std, lot# j3g3237y medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.